MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14 FR X 1.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14 FR X 1.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714170
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that after the test, the button 14fr 1.5cm was installed, but after 3 days of use, the balloon ruptured, making it impossible to use.No injury was reported.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective and preventive action was opened with the supplier to further investigate the reported issue.The complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
Based on an update received by the initial reporter on (b)(6) 2023 the following sections were corrected with updated information: b5 describe event or problem; d1 brand name; d4 model number, catalog number, udi #.
 
Event or Problem Description
The customer reported that after the test, the button 14fr 1.7cm was installed, but after 5 days of use, the balloon ruptured, making it impossible to use.No injury was reported.
 
Additional Manufacturer Narrative
One device was returned for evaluation.When water was injected into the returned device, a leak was detected due to a broken balloon.A supplier corrective action report was opened to further investigation this issue.All information received will be used for further tracking and trending purposes.

Brand Name
BALLOON SLG 14 FR X 1.7 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17192304
Report Number9612030-2023-03739
Device Sequence Number5869536
Product Code KNT
UDI-Device Identifier10884521010659
UDI-Public10884521010659
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714170
Device Catalogue Number714170
Device Lot Number1931614364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer06/22/2023
06/22/2023
06/22/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date06/27/2023
08/08/2023
12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2019
Usage of Device A
Patient Sequence Number1
Patient SexUnknown